# SDR COMA0660648

- Difficulty date: November 22, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 21,272 hours, 19,888 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Warning Message
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5380 - EN ROUTE TYS-CHS RECEIVED A LEFT COWL ANTI-ICE CAUTION MESSAGE, FLIGHT RETURNED TO TYS.  RESET THE LEFT ENGINE COWL ANTI-ICE VALVE.
